# SDR BUEA20160304001

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 25,868 hours, 21,832 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,510 hours, 18,520 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 24540200
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NIGHT TIME DEPARTURE WITH 34 PAXS ON BOARD.  CAPTAIN REPORTED AT APPROX 1-2 MINS AFTER TAKEOFF, A ENG 2 BLD LEAK APPEARED ON THE EICAS FOLLOWED BY A LEAK IN RED ON THE NR 2 ENG BLEED SWITCH.  CAPTAIN DIRECTED THAT THE NR 2 ENG BLEED SWITCH BE TURNED OFF, CORRECTED THE ISSUE.  CAPTAIN DECLARED AN EMER & RETURNED BACK.  ACFT LANDING WAS UNEVENTFUL.  COMPANY MX CONTROL NOTIFIED ACFT CONTRACT MX & UPON THEIR ARRIVAL FOUND A COUPLING TO THE NR 2 HIGH STAGE BLEED VLV, HAD FAILED, VLV WAS NEWLY INSTALLED.  A NEW COUPLING WAS ORDERED & INSTALLED NR 2 ENG PERFORMANCE CHECKS WERE CONDUCTED WITH NO DISCREPANCIES.  ACFT WAS RETURNED TO SERVICE ON 3 MARCH 2016.
